# SDR DLM11030367

- Difficulty date: April 16, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 41,994 hours, 5,960 cycles
- Engine: Pwa PW4460
- Engine time: 41,224 hours, 5,564 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Unserviceable
- Location: Nr 2 Hyd Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL TO ATL HAD NR 2 ENGINE HYDRAULIC PUMP HIGH TEMP  INDICATION. AFTER TROUBLE SHOOTING CAUSE FOUND CHECK VALVE  HAD FAILED, CONTAMINATING THE ENTIRE SYSTEM AND INTERNAL    FAILURE OF THE PUMPS, METAL IN ALL THE FILTER BODIES NO.2   SYSTEM. REPLACED PUMPS, FILTERS, FLUSHED SYSTEM, RESERVICED
